# SDR DL72W954158

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Failed
- Location: Cabin
- Component: WA332500129
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IRREG - CABIN EMERG EXIT LIGHT AT AIRSTAIR DOOR INOP.  CORRECTIVE ACTION - REPLACED PWR SUPPLY AND BATTERY.
